# SDR MASA2016040612571

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 16,324 hours, 15,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 3-14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING FLOODLIGHT ROW 3 AND 14 INOPERATIVE.
